Didier Caucal - Cayley graphs of basic algebraic structures

dmtcs:4956 - Discrete Mathematics & Theoretical Computer Science, April 20, 2020, vol. 21 no. 1, ICGT 2018 - https://doi.org/10.23638/DMTCS-21-1-16
Cayley graphs of basic algebraic structuresArticle

Authors: Didier Caucal 1

We present simple graph-theoretic characterizations for the Cayley graphs of monoids, right-cancellative monoids, left-cancellative monoids, and groups.


Volume: vol. 21 no. 1, ICGT 2018
Published on: April 20, 2020
Accepted on: March 28, 2020
Submitted on: November 5, 2018
Keywords: semigroup,monoid,Cayley graph,group,[INFO.INFO-DM]Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 380 times.
This article's PDF has been downloaded 452 times.